# SDR CA050312002

- Difficulty date: February 26, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,197 hours
- Engine: Allsn 250C20B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 6890914
- Condition: Worn
- Location: Engine Gearbox
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE CHIP LITE REPORTED BY PILOT ON ENGINE STARTUP.  CHIP PLUGS CHECKED AND METAL FOUND, MAINTENANCE FOUND WORN 2.5 BEARING AND WORN INNER RACE ON SPUR ADAPTER SHAFT.  BOTH ITEMS CHANGED AND A/C RETURNED TO SERVICE WITH OUT ANY FURTHER PROBLEMS.
